MAUDE Adverse Event Report: OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN

OSARTIS GMBH SIMPLEX HV; SIMPLEX HV WITH GENTAMICIN
Model Number 6195-1-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthralgia (2355); Implant Pain (4561)
Date of Event 10/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through distributors facebook page: "my mako knee lasted 8 weeks ! i had a revision a few years later!" update per conversation with patient: "patient had a primary right mako partial knee and was revised to convert to a full knee.Patient reported that surgeon chose to convert to a full knee as the "outer portion of the his native knee became bone on bone".Update: per clinician review of provided medical records: x-rays in 2016 and 2017 showed advanced oa of the lateral compartment and wear of the polyethylene with some likely subsidence.

Brand Name
SIMPLEX HV
Common Device Name
SIMPLEX HV WITH GENTAMICIN
Manufacturer (Section D)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM  64839
Manufacturer (Section G)
OSARTIS GMBH
auf der beune 101
muenster, hesse 64839
GM   64839
Manufacturer Contact
volker stirnal
auf der beune 101
muenster, hesse 64839
GM   64839
MDR Report Key18578203
Report Number9615014-2024-00001
Device Sequence Number9163831
Product Code MBB
UDI-Device Identifier04260056885761
UDI-Public04260056885761
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/31/2015
Device Model Number6195-1-001
Device Catalogue Number6195-1-010
Device Lot Number402BA994KU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MCK FEMORAL-RM-LL-SZ 6REF 180516LOT 26110613-01; MCK TIB INLAYREF 180726-1LOT 12221009
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight88 KG